MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 TITANIUM DOME IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 9.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 TITANIUM DOME IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 9.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0602870
Medical Device Problem Codes Fluid/Blood Leak (1250); Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, a photo and videos were provided for review.The investigation of the reported event is currently underway.H10: d4 (expiration date: 10/2025).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that during a port placement procedure, needle allegedly did not aspirate.It was further reported that serum allegedly came out through a hole on the side of the needle.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the sample was not returned for evaluation.One electronic photo and two electronic videos were provided for review.The photo shows one introducer needle and the video shows the clinician was trying to aspirate and flushing through the needle.Aspiration was unsuccessful and water was noted to be leaking from the needle hub.Therefore, the investigation is confirmed for the reported needle leak and suction issues.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: b5, d4 (expiration date: 10/2025).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that during a port placement procedure, needle allegedly did not aspirate.It was further reported that serum allegedly came out through a hole on the side of the needle.The procedure was completed using another device.There was no reported patient injury.

Brand Name
TITANIUM DOME IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 9.6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key16982139
Report Number3006260740-2023-02054
Device Sequence Number6762775
Product Code LJT
UDI-Device Identifier00801741025778
UDI-Public(01)00801741025778
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K880571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0602870
Device Catalogue Number0602870
Device Lot NumberREFY2098
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer07/26/2023
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown